CASIA OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters                                
Selected(0)Clear Items/Page:    Sort:
Scalable learning and inference in Markov logic networks 期刊论文
INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, 2017, 卷号: 2017, 期号: 82, 页码: 39-55
Authors:  Sun, Zhengya;  Zhao, Yangyang;  Wei, Zhuoyu;  Zhang, Wensheng;  Wang, Jue
Favorite  |  View/Download:119/0  |  Submit date:2017/05/05
Markov Logic Networks  Structure Learning  Probabilistic Inference  Large Scale Machine Learning